# SDR AALA951909

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Support
- Part number: 113N2363
- Condition: Gouged
- Location: T/E Flaps
- Part time: 15,651 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - BEAM-BELL CRANK SUPPORT-INBOARD MAIN FLAP RT WING HAS GOUGE BLENDED.  PARENT MATERIAL 0.130 INCH, MINIMUM MATERIAL 0.117 INCH.  PER MRB 757-647.  CYCLES, 5,937.    (X)
